MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an afib procedure, when the catheter was plugged in for mapping in the left atrium, an error message popped up on the dws that said ¿possible catheter or port issue error.¿ the ports were switched and the precision link was power cycled, but the issue persisted.The catheter cable was also replaced with no change in error status.The device was replaced and the procedure was completed with no adverse consequences to the patient.It was noted that the device used in the patient was expired.
 
Additional Manufacturer Narrative
One 15mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation. the sensor met specifications for acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported error message remains unknown.

Brand Name
ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12664784
Report Number3008452825-2021-00483
Device Sequence Number19462868
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberD-AVSE-DF10-F15
Device Catalogue NumberD-AVSE-DF10-F15
Device Lot Number7396730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight93